In the last several years or so, I have been taking anti-depressants such a lexapro. Then for a while, I tried Effexor and though I felt better, I noticed my tongue swelling and cramping up while I talk preventing me from speaking with fluidity. It's almost like a stutter. I am an attorney and can't have this speech problem. I have tried going off of the meds but the symptoms seemed to remain for the most part.

It seems like the swelling and tightness is in my tongue, lips, jaw and neck. Any ideas on what might be causing this and if there is a cure?

Thanks,
Did you find this post helpful?
|

User Profile
replied November 19th, 2009
Extremely eHealthy
I think you should see an Ear, Nose, and Throat specialist about this.
|
Did you find this post helpful?
Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....